MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW, FIXATION, BONE
Model Number 214.832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022 there was a removal of the variable angle (va) condyle plate and corresponding screws due to nonunion/malunion.The surgeon removed the plate and screws, realigned the femur, inserted im nail, and inserted bone graft obtained via radioimmunoassay (ria) procedure.There was no patient consequences.This report is for (1) 4.5mm cortex screw self-tapping 32mm.This is report 4 of 12 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 32MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14654332
Report Number2939274-2022-02207
Device Sequence Number20044117
Product Code HWC
UDI-Device Identifier10886982154651
UDI-Public(01)10886982154651
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.832
Device Catalogue Number214.832
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 VACRVD CONDY PL/12H/266/LT; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 4.5MM CORTEX SCREW SELF-TAPPING 32MM; 5.0 VA LCK SCRW/S/TAP /80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; 5.0 VA LOCKNG SCR SLF-TPNG/SD/80; CORTSCR Ø4.5 SELF-TAP L32 SST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale